Jump to content
CrazyBoards.org

vyvanse nausea at 70mgs


Recommended Posts

i just took my first dose of 70mgs and i had such bad nausea that i had to take a gravol to get through it. now i feel dopey and slow.

 i haven't suffered from noticeable nausea so far during dose titration before moving up to 70mgs. this is terrible.

if you had nausea on vyvanse, how long did this side effect last for you? 

Edited by cosima
Link to comment
Share on other sites

i know that nausea is the main side effect. i was curious about other peoples experiences with it on CB. i gather that for some people it is fleeting, and others it never goes away. anyway, i'm on day 2 at 70mgs and the nausea isn't quite as bad as yesterday, so thats promising.

Edited by cosima
Link to comment
Share on other sites

4 hours ago, cosima said:

i know that nausea is the main side effect. i was curious about other peoples experiences with it on CB. i gather that for some people it is fleeting, and others it never goes away. anyway, i'm on day 2 at 70mgs and the nausea isn't quite as bad as yesterday, so thats promising.

Awesome to hear that it's improving! Everyone reacts differently, so yea, getting some direct feedback would be helpful to gauge where you are. But, to me, it seems like your body is starting to get resistant to the nauseous side effect of vyvanse. That's a good sign! Eventually you shouldn't feel nauseous and only the good effects will be felt.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...